PDA

View Full Version : Sertraline/Zoloft/Lustral


Malcolm Tucker
October 9th, 2015, 02:59 PM
Hi all,

Was just put on the antidepressant Sertraline/Lustral/Zoloft on Monday. The associated nausea is awful, never felt so sick in recent memory, like my stomach was about to explode. Anyone ever experience this on this tablet before??

StoppingTom
October 9th, 2015, 03:02 PM
Yeah, when I started the GI stuff was awful, I could hardly eat. Eventually I got used to it and it went away, but you can always switch medications if it persists.

Malcolm Tucker
October 9th, 2015, 03:22 PM
Yeah, when I started the GI stuff was awful, I could hardly eat. Eventually I got used to it and it went away, but you can always switch medications if it persists.

Thanks a million for responding.

Yeah, I'm like that now. I have GI problems anyway, so I feel somewhat nauseous daily anyway so I don't imagine the meds are helping. I'm seeing my doctor Tuesday week so will say it to her anyway. Thanks again!